Panadol Tablets - 100 Pack
Panadol Tablets offer fast-acting relief from pain and help reduce fever while being mild on the stomach.
Panadol Tablets are effective for relief on pain and gentle on stomachs.
The active ingredient is paracetamol, which works to stop the pain messages from getting through to the brain. Also, effective to reduce fever.
Panadol provides effective, temporary relief of pain and discomfort associated with:
- Headache/Tension headache
- Toothache
- Cold & flu symptoms
- Migraine headache
- Muscular aches
- Arthritis/Osteoarthritis
- Backache
- Period pain
This product is a Pharmacist Only Medicine. You will be contacted by a pharmacist prior to fulfilment of this order.
500mg Paracetamol Each tablet contains Paracetamol 500mg.
Age: 7-12, Tablets: 1/2-1, How often: every 4-6 hrs with water as required (maximum 4 tablets in 24 hrs). 12- Adult, Tablets: 1-2, How often: every 4-6 hrs with water as required (maximum 8 tablets in 24 hrs).
This product is a Pharmacist Only Medicine. You will be contacted by a pharmacist prior to fulfilment of this order.
Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.
Is product a Prescription Drug? | No |
---|
Thank you for taking the time to review Panadol Tablets - 100 Pack
The information below is required for social login
Sign In
Create New Account